Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on $ T\sb{1}$ topologies


Authors: Wilson R. Crisler and Troy L. Hicks
Journal: Proc. Amer. Math. Soc. 46 (1974), 94-96
MSC: Primary 54D10
MathSciNet review: 0370494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ t$ be a $ {T_1}$ topology for a set $ X$. The problem of representing $ t$ as the lattice product (intersection) of stronger topologies is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D10

Retrieve articles in all journals with MSC: 54D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0370494-3
PII: S 0002-9939(1974)0370494-3
Article copyright: © Copyright 1974 American Mathematical Society